Next Article in Journal
Global Nonexistence of Solutions of the Vibrations of a Riser
Previous Article in Journal
On the Curvatures of (k+1)-Dimensional Semi-Ruled Surfaces in Evn+1
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 1997, 2(1), 31-43; doi:10.3390/mca2010031

On Generalized Complementarity Problem

Department of Mathematics, Aligarh Muslim University, Aligarh, India
*
Authors to whom correspondence should be addressed.
Published: 1 April 1997
Download PDF [4054 KB, uploaded 1 April 2016]

Abstract

In this paper, we extend generalized implicit complementarity problem and study the existence of the solution of this new problem using variational inequality technique. An algorithm is given to find the approximate solution and prove that this approximate solution converges to the exact solution of the problem. We also study the sensitivity analysis for generalized variational inequality. Several special cases are also discussed.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Siddiqi, A.H.; Ahmad, R. On Generalized Complementarity Problem. Math. Comput. Appl. 1997, 2, 31-43.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top